Research Repository

On Weighted Simpson Type Inequalities and Applications

Dragomir, Sever S, Tseng, Kuei-Lin and Yang, Gou-Sheng (2007) On Weighted Simpson Type Inequalities and Applications. Journal of Mathematical Inequalities, 1 (1). pp. 13-22. ISSN 1846-579X

Full text for this resource is not available from the Research Repository.


In this paper we establish some weighted Simpson type inequalities and give several applications for the r − moments and the expectation of a continuous random variable. An approximation for Euler’s Beta mapping is given as well

Item Type: Article
Uncontrolled Keywords: ResPubID14259, weighted Simpson type inequalities, applications for the r – moments, Euler’s Beta mapping
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Depositing User: VUIR
Date Deposited: 04 May 2012 04:31
Last Modified: 20 Jan 2015 22:04
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar